# SDR IPXA2016082207297

- Difficulty date: August 13, 2016
- Submitted: August 22, 2016
- Operation: Air carrier
- Aircraft: N279UP
- Make and model: Doug MD-11F
- Aircraft serial: 48573
- Aircraft time: 67,958 hours, 12,502 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Intercostal
- Part number: AEA709423
- Condition: Cracked
- Location: Lt Mlg Ww
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:1C, LT WHEEL WELL INTERCOSTAL IS CRACKED ON KEELBEAM STA 1381.  REMOVED, FABRICATED AND INSTALLED REPLACEMENT INTERCOSTAL AT SAID LOCATION IAW DWG AEA7094 AND SRM 51-33-01, MINOR.
